Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 77, NWS Tampa Bay, FL

June 25, 2007Lee County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 25, 2007, 7:13 PM EDT for Lee County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2007, 7:13 PM EDT (23:13 UTC)
Expired
Jun 25, 2007, 7:45 PM EDT
In force
32 min
Issued by
NWS Tampa Bay, FL
Area
Counties, with a storm outline in the text

County Lee County, FL

The radar

The Tampa radar (KTBW), 146 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 11.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2007-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1212 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2007-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1212 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTBW 252315
SVRTBW
FLC071-252345-
/O.NEW.KTBW.SV.W.0077.070625T2313Z-070625T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
713 PM EDT MON JUN 25 2007

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH AND CENTRAL LEE COUNTY IN FLORIDA.

* UNTIL 745 PM EDT

* AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING NICKEL SIZE
  HAIL AND DAMAGING 60 MPH WINDS...FROM CAPE CORAL TO 10 MILES
  SOUTHEAST OF CAPE CORAL...MOVING SOUTH AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CAPE CORAL.
  FORT MYERS.
  FORT MYERS BEACH.
  
THIS IS A DANGEROUS STORM MOVE INTO AN INTERIOR ROOM ON THE LOWEST 
FLOOR OF A STURDY BUILDING...AWAY FROM WINDOWS. COVER YOUR HEAD WITH 
PILLOWS OR CUSHIONS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY. DO NOT USE ELECTRICAL APPLIANCES OR TELEPHONES.

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323.

&&

LAT...LON 2666 8201 2649 8181 2634 8185 2637 8189
      2639 8188 2640 8191 2642 8192 2643 8195
      2649 8201

$$

17
1 follow-up statement
000 
WWUS52 KTBW 252340
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
738 PM EDT MON JUN 25 2007

FLC071-252348-
/O.EXP.KTBW.SV.W.0077.000000T0000Z-070625T2345Z/
LEE-
738 PM EDT MON JUN 25 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LEE COUNTY WILL EXPIRE
AT 745 PM EDT...

SEVERE THUNDERSTORMS WILL BE NEAR...
  FORT MYERS BEACH.
  BONITA BEACH.

THE SEVERE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING...
  PENNY SIZE HAIL.
  60 MPH WIND GUSTS.
  EXCESSIVE AND DEADLY CLOUD-TO-GROUND LIGHTNING.

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323.

THIS IS A DANGEROUS LINE OF STORMS.

&&

LAT...LON 2666 8201 2649 8181 2634 8185 2637 8189
      2639 8188 2640 8191 2642 8192 2643 8195
      2649 8201

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:04 PM EDT, 5 hours 9 minutes earlier.

Area forecast discussion, Jun 25, 2:04 PM EDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
204 PM EDT MON JUN 25 2007

...WETTER PATTERN SET TO ARRIVE...

.SHORT TERM (THIS EVENING - WEDNESDAY)...FOR THIS EVENING...WELL
BE CLOSELY MONITORING THE LINE OF CONVECTION NOW ACROSS NORTH
CENTRAL THROUGH EAST CENTRAL FLORIDA. THE FORECAST TRICK REMAINS
TWO FOLD: FIRST...HOW FAR WEST WILL THE INITIAL LINE GET...AND
SECOND...WILL FORECAST LOW LEVEL EAST FLOW LATE THIS AFTERNOON
ALLOW THE ENERGY TO JUMP TO THE IMMEDIATE SUNCOAST? 17Z LAPS
SOUNDING AT KTPA SHOWED WINDS GENERALLY LIGHT NORTHERLY WELL UP
THE COLUMN...WHICH WILL CONTINUE TO FAVOR SLOW SOUTH/SOUTHWEST
MOVING CELLS WHICH WOULD PROVIDE ISOLATED TO SCATTERED ACTIVITY IN
HIGHLANDS THROUGH LEVY COUNTY. HOWEVER...WITH A NORTHEAST LOW
LEVEL FLOW EXPECTED LATER THIS AFTERNOON...EXPECT THE SEA BREEZE
COLLISION TO SHIFT TO THE SUNCOAST. WAS ORIGINALLY THINKING OF
GOING ISOLATED ACROSS THE NATURE COAST...BUT LOOKING AT THE CLOSE
PROXIMITY ALREADY TO LEVY COUNTY HAVE GONE SCATTERED BETWEEN 5 AND
8 PM.

THE OTHER ISSUE WILL BE MARGINAL SEVERE. HAVE ADDED WIND AND SMALL
HAIL INTO THE GRIDS AND MAY HAVE THE NEXT SHIFT ISSUE A BLANKET
STATEMENT TO COVER THE THREAT WHICH WOULD INCLUDE A PORTION OF THE
EVENING COMMUTE.

FOR LATER TONIGHT THROUGH WEDNESDAY...CURRENT FORECAST PACKAGE IS
WELL ON TARGET AND HAVE MADE ONLY A FEW MINOR ADJUSTMENTS.
FIRST...HAVE ADDED SOME PRECPITATION TO THE NORTH HALF OF THE AREA
MAINLY INLAND DURING THE MID AFTERNOON TUESDAY...AS NAM 12KM
INDICATING A POSSIBLE RESURGENCE OF EARLY DEVELOPMENT MOVING FROM
THE SPACECOAST AND POINTS NORTH WHICH COULD GET ISOLATED ACTIVITY
GOING A BIT SOONER ONCE AGAIN. OTHERWISE...THERE MAY BE ANOTHER
LATE AFTERNOON/EARLY EVENING COLLISION NEAR THE COAST BUT
ORGANIZATION IS NOT QUITE AS IMPRESSIVE AS TODAY...SO WILL RETAIN
ISOLATED NEAR THE COAST BECOMING SCATTERED AS ACTIVITY MOVES INTO
THE GULF TUESDAY EVENING.

BY WEDNESDAY...EXPECT MORE WIDESPREAD COVERAGE TO QUICKLY DEVELOP
AFTER NOON AND SPREAD FROM SOUTHEAST TO NORTHWEST...AND GIVEN A
MORE CLASSIC ENVIRONMENT WITH DEEPER SOUTHEAST FLOW AND
INCREASING MOISTURE TO THE TUNE OF 2+ INCHES PRECIPITABLE WATER
ROUGHLY FROM TAMPA BAY THROUGH WINTER HAVEN SOUTH. FOR NOW...HAVE
BUMPED NORTH THE NUMEROUS ACTIVITY TO ALL BUT THE NATURE COAST AND
PASCO.

.LONG TERM (WEDNESDAY NIGHT - MONDAY)...HIGH PRESSURE RIDGE AXIS WILL
START OFF JUST NORTH OF THE STATE...CONTINUING THE ABOVE NORMAL RAIN
CHANCES FOR OUR REGION AS IT BRINGS A MOIST EAST AND SOUTHEASTERLY
FLOW THURSDAY. WILL SEE A PATTERN CHANGE FRIDAY AS ENERGY COMING
AROUND THE NORTHEAST U.S. TROUGH PUSHES A FRONTAL BOUNDARY INTO THE
SOUTHEAST. THUS EXPECT OUR WINDS TO BECOME MORE SOUTHERLY FRIDAY AND
THEN WESTERLY FOR THE WEEKEND. THESE WINDS WILL PUSH BETTER RAIN
CHANCES INLAND...BUT SHOULD STILL SEE SCATTERED COVERAGE EVERYWHERE.
THEN BY MONDAY THE FRONT EITHER WASHES OUT...GFS SOLUTION...OR
PUSHES THROUGH...DGEX SOLUTION. EITHER WAY WE SHOULD HAVE NEAR
NORMAL RAIN CHANCES MONDAY. HIGH TEMPERATURES WILL BE NEAR NORMAL
EACH DAY...BUT LOWS WILL GO ABOVE NORMAL NEAR THE COAST WITH THE
WESTERLY FLOW FOR THE WEEKEND.

&&

.AVIATION...GOOD DEVELOPMENT OF THUNDERSTORMS ALONG AND AHEAD OF THE
EAST COAST SEA BREEZE WILL FORCE MORE STORMS TO DEVELOP ALONG A
WEAKER WEST COAST SEA BREEZE LATER THIS AFTERNOON AND INTO THE EARLY
EVENING. 18Z TAFS NOW HAVE TEMPO GROUPS FOR STORMS WITH GUSTY
WINDS...BEGINNING AT 21Z FOR TAMPA AND 22Z FOR SOUTHWEST FLORIDA.
GIVEN BETTER CHANCE OF RAIN MAY ALSO SEE SOME SPOTS WITH MVFR
VISIBILITY RESTRICTIONS TOWARD DAYBREAK. TOO EARLY TO PINPOINT
THOUGH AND WILL LEAVE OUT OF TAFS FOR NOW.

&&

.MARINE...AS WINDS CONTINUE TO VEER TO THE EAST...VALUES WILL PICK
UP TOWARD A MORE BRISK 15 KNOTS...PARTICULARLY OFFSHORE AND DURING
THE EVENING AND OVERNIGHT TUESDAY. SPEEDS WILL GRADUALLY COLLAPSE
THURSDAY AS THE WINDS VEER TO THE SOUTH...DROPPING BACK FURTHER
FRIDAY AS WHATS LEFT OF THIS SHORT-LIVED BERMUDA HIGH SETTLES
ACROSS FLORIDA. SATURDAYS CONDITIONS WILL ULTIMATELY DEPEND ON
HOW FAR SOUTH AN UNUSUALLY LATE SEASON TROUGH REACHES INTO THE DEEP
SOUTH...AS WEST WINDS MAY PICK UP A BIT WELL AHEAD OF THE AXIS OF
LOW PRESSURE FORMING OVER THE SOUTHEAST U.S.

&&

.FIRE WEATHER...AS EXPECTED...HUMIDITY HAS DROPPED INTO THE UPPER
30S WITH THE SOMEWHAT SEARING HEAT (93-95 MOST SPOTS AT 2 PM) BUT
DEW POINTS HAVE HELD IN THE LOWER TO MID 60S...AND WITH CONVECTION
OR ITS OUTFLOWS EXPECTED TO MOVE ACROSS TOWARD 5 OR 6 PM EXPECT
DURATIONS TO REMAIN AT 1 TO 3 HOURS IN A FEW SPOTS THIS AFTERNOON.
TUESDAY LOOKS TO HAVE SLIGHTLY HIGHER DEW POINTS AND SLIGHTLY
LOWER TEMPERATURES...SO MINIMUM HUMIDITY SHOULD STAY AT THE UPPER
30S OR HIGHER...WHILE DISPERSION INCREASES INTO THE GOOD TO VERY
GOOD RANGE. NO ISSUES FOR WEDNESDAY AS TEMPERATURES DROP BACK A
BIT AND HUMIDITY RISES IN ADVANCE OF THE AFTERNOON CONVECTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  74  92  74  90 /  10  20  10  60
FMY  73  92  73  89 /  10  20  10  60
GIF  74  92  74  90 /   5  20   5  60
SRQ  74  92  74  89 /  10  20  10  60
BKV  69  93  69  91 /  10  20  10  50
SPG  78  91  78  90 /  10  20  10  60

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM...88/BSG
LONG TERM/AVIATION...55/RJS
Hazardous weather outlook, Jun 25, 5:17 AM EDT, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
517 AM EDT MON JUN 25 2007

FLZ039-042-043-048>052-055>057-060>062-065-252130-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
517 AM EDT MON JUN 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
DRY MID LEVEL AIR REMAINS IN PLACE ACROSS THE STATE AS LOW LEVEL
FLOW BECOMES MORE EASTERLY KEEPING ISOLATED THUNDERSTORM ACTIVITY
MAINLY LIMITED TO COASTAL COUNTIES THIS AFTERNOON ON THE SEABREEZE.
ANY STORMS THAT DO DEVELOP WILL CONTAIN GUSTY WINDS AND DEADLY
LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...THUNDERSTORM IMPACT...
THUNDERSTORM ACTIVITY WILL CONTINUE TO BE ISOLATED AND LIMITED
MAINLY TO COASTAL COUNTIES TUESDAY. MOISTURE WILL THEN RETURN AS
AN UNSTABLE AIRMASS MOVES ACROSS THE AREA FOR WEDNESDAY WITH
SCATTERED TO NUMEROUS THUNDERSTORMS. A RETURN TO A MORE TYPICAL
SUMMERTIME PATTERN IS EXPECTED TO SET UP LATE IN THE WEEK INTO
THE WEEKEND WITH SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
EACH DAY. GUSTY WINDS...DEADLY LIGHTNING AND LOCALLY HEAVY RAINS
WILL BE THE MAIN HAZARDS EXPECTED WITH THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

RD

In the hours before

Special weather statement, Jun 25, 4:02 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
402 PM EDT MON JUN 25 2007

FLZ052-056-061-252215-
POLK-HARDEE-DE SOTO-
INCLUDING THE CITIES OF...LAKELAND...WINTER HAVEN...WAUCHULA...
ARCADIA
402 PM EDT MON JUN 25 2007

...STRONG THUNDERSTORMS MOVING ACROSS PARTS OF POLK...HARDEE AND
DESOTO COUNTIES...

THE STORMS...MOVING WEST AT 15 MPH...WILL AFFECT HIGHWAY 17 FROM
LAKELAND TO ARCADIA UNTIL AROUND 5 PM. EXPECT EXCESSIVE LIGHTNING...
GUSTY WINDS TO 40 MPH...PEA SIZE HAIL AND TORRENTIAL RAINS. MOVE
INDOORS UNTIL THE STORMS HAVE PASSED.

NOAH
Special weather statement, Jun 25, 4:43 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
443 PM EDT MON JUN 25 2007

FLZ039-042-252130-
CITRUS-LEVY-
443 PM EDT MON JUN 25 2007

...STRONG THUNDERSTORMS WILL AFFECT CEDAR KEY TO CRYSTAL RIVER UNTIL
530 PM...

THE SCATTERED LINE OF STORMS WERE MOVING WEST AT 5 TO 10 MPH AND
WILL AFFECT MAINLY THE COASTAL AREA.  GUSTY WINDS UP TO 40 MPH WILL
OCCUR ALONG WITH TORRENTIAL DOWNPOURS.  SEEK SHELTER UNTIL THE STORM
HAS PASSED.

NOAH
Local storm report, Jun 25, 4:58 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
458 PM EDT MON JUN 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     LIGHTNING        FROSTPROOF              27.75N 81.53W
06/25/2007                   POLK               FL   LAW ENFORCEMENT

            *** 1 INJ *** ONE FIREFIGHTER STRUCK BY LIGHTNING WHILE
            RESPONDING TO A FIRE STARTED BY LIGHTNING.

&&

17
Special weather statement, Jun 25, 6:01 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
601 PM EDT MON JUN 25 2007

FLZ050-252245-
PINELLAS-
601 PM EDT MON JUN 25 2007

...STRONG THUNDERSTORM WILL AFFECT CENTRAL AND SOUTHERN PINELLAS
COUNTY...

A STRONG THUNDERSTORM WAS LOCATED OVER THE HOWARD FRANKLAND BRIDGE
AT 601 PM EDT. THIS THUNDERSTORM IS MOVING SOUTHWEST AT 15 MPH...AND
WILL AFFECT CENTRAL AND SOUTHERN PINELLAS COUNTY...INCLUDING
PINELLAS PARK...KENNETH CITY...LEALMAN AND SAINT PETERSBURG...UNTIL
645 PM EDT. GUSTY WINDS UP TO 40 MPH WILL OCCUR. EXCESSIVE CLOUD TO
GROUND LIGHTNING IS EXPECTED IF OUTSIDE...CROUCH DOWN IN A LOW
SPOT...AWAY FROM TALL OBJECTS. IF INDOORS...REFRAIN FROM USING
ELECTRICAL APPLIANCES. THIS STORM WILL PRODUCE PEA SIZE HAIL.
TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR
FLOODING OF POOR DRAINAGE AREAS.

NP
Special weather statement, Jun 25, 6:11 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
611 PM EDT MON JUN 25 2007

FLZ049-252300-
PASCO-
611 PM EDT MON JUN 25 2007

...STRONG THUNDERSTORMS WILL AFFECT WESTERN PASCO COUNTY...

A STRONG THUNDERSTORM WAS LOCATED ABOUT 10 MILES WEST OF NEW PORT
RICHEY AT 611 PM EDT. THIS THUNDERSTORM IS MOVING WEST AT 10
MPH...WILL AFFECT MOON LAKE ESTATES...JASMINE ESTATES AND NEW PORT
RICHEY...UNTIL 700 PM EDT. GUSTY WINDS UP TO 40 MPH WILL OCCUR.
EXCESSIVE CLOUD TO GROUND LIGHTNING IS EXPECTED IF OUTSIDE...CROUCH
DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. IF INDOORS...REFRAIN
FROM USING ELECTRICAL APPLIANCES. THIS STORM WILL PRODUCE PEA SIZE
HAIL. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND
MINOR FLOODING OF POOR DRAINAGE AREAS.

NP
Local storm report, Jun 25, 7:02 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
702 PM EDT MON JUN 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     NEW PORT RICHEY         28.25N 82.72W
06/25/2007  M41.00 MPH       PASCO              FL   COUNTY OFFICIAL

            MEASURED WIND GUST OF 41 MPH AT THE PASCO COUNTY EOC.
            THIS GUST BLEW DOWN A DECAYED ROTTED TREE ONTO THE CORNER
            OF A HOUSE 1/8TH OF A MILE SOUTHEAST OF THE EOC. THIS WAS
            ORIGINALLY CALLED IN AS A TORNADO...BUT SUBSEQUENT
            INFORMATION FROM THE COUNTY OFFICIAL CONFIRMED THAT THERE
            WAS NO TORNADO.

&&

17

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 5:53 PM EDTSpecial Marine WarningTBW37 min
Jun 25, 7:17 PM EDTSpecial Marine WarningTBW58 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.